Home > Research > Publications & Outputs > Symmetric isostatic frameworks with l^1 or l^\i...
View graph of relations

Symmetric isostatic frameworks with l^1 or l^\infty distance constraints

Research output: Contribution to journalJournal articlepeer-review

Published
Article number#P4.23
<mark>Journal publication date</mark>10/11/2016
<mark>Journal</mark>The Electronic Journal of Combinatorics
Issue number4
Volume23
Number of pages23
Publication StatusPublished
<mark>Original language</mark>English

Abstract

Combinatorial characterisations of minimal rigidity are obtained for symmetric
2-dimensional bar-joint frameworks with either l^1 or l^\infty distance constraints. The characterisations are expressed in terms of symmetric tree packings and the number of edges fixed by the symmetry operations. The proof uses new Henneberg-type inductive construction schemes.